# SDR AALA201807239044

- Difficulty date: July 22, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2282
- Condition: Obstructed
- Location: Pax Door
- Part time: 52,279 hours, 27,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST OF PASSENGER CREW DOOR 842, DAMPER HAD HARD IMPACT BETWEEN THE DOOR AND THE FUSELAGE AT AFT GALLEY AREA. REPLACED PASSENGER CREW DOOR 842 DAMPER AT AFT GALLEY AREA PER AMM 52-13-14.
